Side effects

As usual I am the lucky patient to get the weird prescription side effect. For the second time I have mastitis. That’s a breast infection for you lucky ones who have never encountered it. Yesterday, my breasts were so inflamed and swollen that after two hours I had to take my bra off, of course in tears. 

This morning I got in to see my internist. Immediately she saw the red mark and told me if this doesn’t go away in a week I have the pleasure to go to a breast surgeon. I reminded her that I got this the last time I took Latuda. Still, it’s rare to get an infection. 

So yay, when I’ve gotten one step ahead, I go one step back. Oh yeah, my psychiatrist is out of town until Thursday. 

I will get better in a few days. I will get back on track. I will start school in a few weeks and ace those classes. Yeah, life’s going to move one. One step in front of the other. 

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s